MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 CHEMISTRY SYSTEM
Model Number ADVIA 1800 CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A (b)(6) customer contacted a siemens customer care center (ccc).The advia 1800 chemistry system gave a dilution probe (dpp) error at the time of the event.The dpp detected liquid in the area above the sample container.A siemens customer service engineer (cse) was dispatched to the customer site.The cse performed a probe alignment and tightened all the screws on the sensor.The cse then ran quality controls (qc) which recovered in range.The system was functional upon the cse's departure.Siemens is investigating the issue.
 
Event or Problem Description
A discordant, falsely low creatinine (crea) result and carbon dioxide (co2) result were obtained on a patient sample on an advia 1800 chemistry system.The discordant results were reported to the physician(s).The patient sample was repeated for crea and co2 on the same instrument.The repeat results were higher than the discordant results.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr on 03-jun-2022.Additional information (08-jun-2022): after the customer service engineer (cse) realigned the dilution probe (dpp), no additional dpp errors occurred and no further issues were observed.The customer has continued to run samples on the analyzer and has had no other incidents related to this issue.The issue was resolved by the cse's service.The cause of the event was improper alignment of the dpp probe.The investigation findings and investigation conclusions codes in section h6 were updated to reflect this information.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA 1800 CHEMISTRY SYSTEM
Common Device Name
ADVIA 1800 CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
registration #: 3003637681
3-1-2 musashino akishima
tokyo, 196-8 558
JA   196-8558
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key14595324
Report Number2432235-2022-00169
Device Sequence Number1996856
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800 CHEMISTRY SYSTEM
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date07/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown